# SDR FDEA201203030766

- Difficulty date: March 3, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813127200
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FRAME 54 - 54.2, LEFT NR 3 FOUND CRACKED AT CROWN AREA.  DAMAGED SEAT TRACK REMOVED AND NEW SEAT TRACK INSTALLED IAW SRM 51-40-21, REV 21.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
